# SDR 2002UALA01730

- Difficulty date: November 14, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 28,447 hours, 10,005 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0504
- Part serial: 684
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

FLIGHT MADE AN EMERGENCY LANDING DUE TO A FIRE WARNING IN THE AFT CARGO PIT.  SMOKE DETECTOR CONTROL UNIT WAS REPLACED.
